Cole-Hopf Transformations for Higher Dimensional Burgers Equations With Variable Coefficients
Article first published online: 4 MAY 2012
© 2012 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 129, Issue 3, pages 300–308, October 2012
How to Cite
Vaganan, B. M. (2012), Cole-Hopf Transformations for Higher Dimensional Burgers Equations With Variable Coefficients. Studies in Applied Mathematics, 129: 300–308. doi: 10.1111/j.1467-9590.2012.00551.x
- Issue published online: 8 OCT 2012
- Article first published online: 4 MAY 2012
- (Received March 15, 2012)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!